Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: COVIDIEN VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
COVIDIEN VISTEC; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number
7318
Medical Device Problem Code
Material Frayed (1262)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
05/16/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Submit date: 6/13/17.An investigation is currently under way; upon completion the results will be forwarded.
Event or Problem Description
The customer states the sponges are fraying and leaves a lint behind.
New Search
Submit an Adverse Event Report
Brand Name
VISTEC
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer
(Section D)
COVIDIEN
1647 perkins rd
augusta GA 30913
MDR Report Key
6636680
Report Number
1018120-2017-05043
Device Sequence Number
18835037
Product Code
GDY
UDI-Device Identifier
00884521537395
UDI-Public
00884521537395
Combination Product (Y/N)
N
Initial Reporter State
WA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
05/18/2017
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
Health Professional
Device Model Number
7318
Device Catalogue Number
7318
Device Lot Number
16J059062
Was Device Available for Evaluation?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/18/2017
Initial Report FDA Received Date
06/13/2017
Patient Sequence Number
1